# SDR SWAA2013100120586

- Difficulty date: August 6, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924826
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 822 BETWEEN LONGERON 27R TO LONGERON 26R.  REPAIRED SKIN IAW SRM & DRAWING.
